# SDR AALA202501060079

- Difficulty date: December 20, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N981NN
- Make and model: Boeing 737823
- Aircraft serial: 31230
- Aircraft time: 26,294 hours, 11,122 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED LOWER TRACK FITTING HAS A GOUGE. REMOVED AND INSTALLED FORWARD GALLEY SERVICE DOOR FUSELAGE CUTOUT AFT FRAME MOUNTED LOWER TRACK FITTING AND PERFORMED SATISFACTORY ADJUSTMENT. PER B737NG SRM 51-40-02 ANDAMM 52-41-00 STEP M. AND N.
